I must be abbynormal

Discussion in 'Fibromyalgia Main Forum' started by rosemarie, Aug 17, 2008.

  1. rosemarie

    rosemarie Member

    AFter I had my injection of Ulfelxa I was told to ice my knee 3 x a day. But for some strange reason the ICE only made my knee and the muscles around it throb worse. I was in so much pain that I have not used ICe since.

    This is an on going issue for me. My body hates being cold and my muscles cramp up and hurt when the weather is cold or I am in cold water or getting iced at PT.

    The ice burns me then freezes me and the pain becomes not bearable. I know that ice is to help ease pain but I do the oppisite thing , I do it with meds. Any unknown reaction ,unusal side effect I will be the one to have it during my treatment. It is the same with the ice it too causes me to have more pain at a higher level and as long as my muscles are cold or chilled the pain is horriable.
    What can I do? I can't stand the feeling of freezeing my body and the increased pain. Help today my knee is throbbing and aI would have thought that uflexa would have been easeing up but not for me.

    I can't take much more today so I am going to lay down and rest to see if my knee will stop throbbing so I can do some thing fun wiht the girls as my middle daguhter is leaving in the early AM for LA. She and SIL will be gone up to a year and a half. They plan on comming home for christmas but that is a long way off now.

    Sorry for the rantings

    DRAGONSGIRL New Member

    I have the same problems with ice burning me. I just use a heating pad instead.

    And your knee maybe bothering you but your brain seems to be working just fine! At least your sense of humor part! Abbynormal! Young Frankenstein! LOL
  3. rosemarie

    rosemarie Member

    I have not heard of any one but me that could not deal with ice treatments. So I am glad to not be alone with this issue. I have done every thing my doctor has told me to do. I am taking ibuprophen 800 mg 4 x day. It has helped some what.

    When I walk with out the support of the crutches my knee starts to ache and will suddenly feel like my knee has popped, it is such a sharp pain that I almost drop to the floor and bawl. I hope that this gets better before I have the 2nd injection. IF I don't feel better by tuesday I am not going to have the 2nd one. Why put my self thru more pain .
    Thanks for all your support and concern.